Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 48, NWS Cleveland, OH

November 11, 2014

NWS Cleveland, OH issued this small craft advisory at Nov 11, 2014, 2:56 PM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Nov 11, 2014, 2:56 PM EST (19:56 UTC)
Expired
Nov 15, 2014, 4:02 AM EST
In force
4 days
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WHUS71 KCLE 111956
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
256 PM EST TUE NOV 11 2014

LEZ146>149-120400-
/O.NEW.KCLE.SC.Y.0048.141111T1956Z-141114T0000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
256 PM EST TUE NOV 11 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THURSDAY. 

* WINDS AND WAVES: SOUTH WINDS OF 10 TO 20 KNOTS WINDS WILL
  INCREASE TO 20 TO 25 KNOTS FROM THE WEST OVERNIGHT. THIS WILL
  ALLOW WAVES TO BUILD FROM 1 TO 3 FEET TO 5 TO 7 FEET BY
  WEDNESDAY MORNING. WEDNESDAY NIGHT THE WIND WILL DECREASE TO 10
  TO 20 KNOTS AND THE WAVES WILL SUBSIDE TO 4 TO 6 FEET. BY
  THURSDAY NIGHT THE WAVES WILL SUBSIDE TO 3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-120400-
/O.NEW.KCLE.SC.Y.0048.141111T1956Z-141112T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
256 PM EST TUE NOV 11 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. 

*SOUTH WINDS OF 10 TO 20 KNOTS WILL TURN SOUTHWEST AND WEST
 OVERNIGHT AS THEY INCREASE TO 15 TO 25 KNOTS. BY WEDNESDAY THE
 WAVES WILL BUILD TO 4 TO 6 FEET FROM 1 TO 3 FEET. WEDNESDAY NIGHT
 THE WIND WILL DECREASE TO 10 TO 20 KNOTS AND THE WAVES WILL
 SUBSIDE TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
14 follow-up statements
940 
WHUS71 KCLE 120307
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 PM EST TUE NOV 11 2014

LEZ146>149-121115-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-141114T0000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1007 PM EST TUE NOV 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT ON LAKE ERIE UNTIL 7 PM
THURSDAY FROM AVON POINT TO RIPLEY NEW YORK.

* WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL DECREASE TO
  10 TO 20 KNOTS ON WEDNESDAY. WAVES WILL BUILD TO 5 TO 8 FEET
  OVERNIGHT...THEN SLOWLY DECREASE LATE WEDNESDAY INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>145-121115-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-141112T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
1007 PM EST TUE NOV 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT ON LAKE ERIE UNTIL 4 PM
WEDNESDAY FROM MAUMEE BAY TO AVON POINT.

* WEST WINDS 15 TO 25 KNOTS WILL DECREASE TO 10 TO 20 KNOTS DURING
  THE DAY WEDNESDAY. WAVES OF 4 TO 6 FEET WILL DECREASE TO 2 TO 4
  FEET WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
085 
WHUS71 KCLE 120911
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
411 AM EST WED NOV 12 2014

LEZ146>149-121715-
/O.EXT.KCLE.SC.Y.0048.000000T0000Z-141114T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
411 AM EST WED NOV 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS AND WAVES: WEST WINDS TO 30 KNOTS EARLY...DECREASING TO 15
  TO 25 KNOTS TODAY AND 10 TO 20 KNOTS TONIGHT. WAVES OF 5 TO 7
  FEET WILL DECREASE TO 3 TO 5 FEET LATE TODAY. WAVES OF 3 TO 5
  FEET WILL CONTINUE THROUGH THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>145-121715-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-141112T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
411 AM EST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WEST WINDS 20 TO 25 KNOTS EARLY WILL DECREASE TO 10 TO 20 KNOTS
  DURING THE DAY WEDNESDAY. WAVES OF 4 TO 6 FEET WILL DECREASE TO
  2 TO 4 FEET LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
093 
WHUS71 KCLE 121625
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1125 AM EST WED NOV 12 2014

LEZ146>149-130030-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-141114T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1125 AM EST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS TODAY AND 10 TO 20
  KNOTS TONIGHT. WAVES OF 5 TO 7 FEET WILL DECREASE TO 3 TO 5 FEET
  LATE TODAY. WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH THURSDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>145-122100-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-141112T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
1125 AM EST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE TO SLOWLY DECREASE.
  WAVES OF 3 TO 5 FEET WILL DECREASE TO 2 TO 4 FEET LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
442 
WHUS71 KCLE 122027
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
327 PM EST WED NOV 12 2014

LEZ142>145-122130-
/O.CAN.KCLE.SC.Y.0048.000000T0000Z-141112T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
327 PM EST WED NOV 12 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WESTERLY WINDS HAVE DIMINISHED ALLOWING WINDS TO DIMINISH BELOW
SMALL CRAFT CRITERIA.  


$$

LEZ146>149-130430-
/O.EXT.KCLE.SC.Y.0048.000000T0000Z-141114T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
327 PM EST WED NOV 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST FRIDAY. 

* WINDS AND WAVES: WEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THE
  NEXT COUPLE OF DAYS. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5
  FEET TONIGHT AND THEN CONTINUE INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
775 
WHUS71 KCLE 130231
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
931 PM EST WED NOV 12 2014

LEZ146>149-131045-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-141114T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
931 PM EST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE THE
  NEXT COUPLE OF DAYS. WAVES OF 3 TO 5 FEET WILL CONTINUE INTO
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
511 
WHUS71 KCLE 130826
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
326 AM EST THU NOV 13 2014

LEZ146>149-131630-
/O.EXT.KCLE.SC.Y.0048.000000T0000Z-141115T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
326 AM EST THU NOV 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
SATURDAY. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 15 KNOTS WILL INCREASE TO
  15 TO 20 KNOTS TODAY AND THEN CONTINUE TONIGHT THROUGH FRIDAY
  NIGHT. WAVES WILL INCREASE TO 3 TO 5 FEET TODAY AND THEN 4 TO 6
  FEET TONIGHT. WAVES WILL DIMINISH TO 2 TO 4 FEET BY SATURDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
714 
WHUS71 KCLE 131520
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1020 AM EST THU NOV 13 2014

LEZ146>149-132330-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-141115T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1020 AM EST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS AND WAVES: WEST WINDS OF 10 TO 15 KNOTS WILL INCREASE TO
  15 TO 20 KNOTS TODAY AND THEN CONTINUE TONIGHT THROUGH FRIDAY
  NIGHT. WAVES WILL INCREASE TO 3 TO 5 FEET BY LATE AFTERNOON AND
  THEN 4 TO 6 FEET TONIGHT. WAVES WILL DIMINISH TO 2 TO 4 FEET BY
  SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
339 
WHUS71 KCLE 132115
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
415 PM EST THU NOV 13 2014

LEZ146>149-140515-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-141115T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
415 PM EST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS AND WAVES: WEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE
  THROUGH FRIDAY AND THEN BECOME NORTHWEST FRIDAY NIGHT. WAVES
  WILL INCREASE TO 3 TO 5 FEET TONIGHT AND THEN BUILD TO 4 TO 6
  FEET FRIDAY AND THEN DIMINISH TO 2 TO 4 FEET BY SATURDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
744 
WHUS71 KCLE 140321
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1021 PM EST THU NOV 13 2014

LEZ146>149-141130-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-141115T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1021 PM EST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS AND WAVES: WEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE 
  THROUGH FRIDAY AND THEN BECOME NORTHWEST FRIDAY NIGHT. WAVES 
  WILL INCREASE TO 3 TO 5 FEET TONIGHT AND THEN BUILD TO 4 TO 6 
  FEET FRIDAY AND THEN DIMINISH TO 2 TO 4 FEET BY SATURDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
077 
WHUS71 KCLE 140800
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
300 AM EST FRI NOV 14 2014

LEZ146>149-141600-
/O.EXT.KCLE.SC.Y.0048.000000T0000Z-141115T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
300 AM EST FRI NOV 14 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EST
SATURDAY. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO
  10 TO 15 KNOTS FRIDAY NIGHT AND SATURDAY. WAVES OF 4 TO 6 FEET
  TODAY WILL SUBSIDE TO UNDER 4 FEET BY EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
188 
WHUS71 KCLE 141457
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
957 AM EST FRI NOV 14 2014

LEZ146>149-142300-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-141115T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
957 AM EST FRI NOV 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY.

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 
  10 TO 15 KNOTS FRIDAY NIGHT AND SATURDAY. WAVES OF 4 TO 6 FEET 
  TODAY WILL SUBSIDE TO UNDER 4 FEET BY EARLY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
636 
WHUS71 KCLE 142128
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
428 PM EST FRI NOV 14 2014

LEZ146>149-150600-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-141115T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
428 PM EST FRI NOV 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY.

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO
  10 TO 15 KNOTS EARLY SATURDAY. WAVES OF 3 TO 5 FEET THIS EVENING WILL
  SUBSIDE TO UNDER 4 FEET BY EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
857 
WHUS71 KCLE 150329
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1029 PM EST FRI NOV 14 2014

LEZ146>149-151200-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-141115T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1029 PM EST FRI NOV 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY.

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO
  10 TO 15 KNOTS EARLY SATURDAY. WAVES OF 3 TO 5 FEET TONIGHT WILL
  SUBSIDE TO UNDER 4 FEET SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
537 
WHUS71 KCLE 150902
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
402 AM EST SAT NOV 15 2014

LEZ146>149-151015-
/O.CAN.KCLE.SC.Y.0048.000000T0000Z-141115T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
402 AM EST SAT NOV 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED TO 10 TO 15 KNOTS...BUT CONDITIONS WILL
REMAIN CHOPPY ON THE LAKE TODAY WITH WAVES OF 2 TO 4 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 12:40 PM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Nov 11, 12:40 PM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1240 PM EST TUE NOV 11 2014

.SYNOPSIS...
LOW PRESSURE OVER NORTHERN ILLINOIS WILL MOVE NORTHEAST ACROSS THE
CENTRAL GREAT LAKES TODAY. A STRONG COLD FRONT EXTENDING SOUTH FROM
THE LOW WILL SWEEP EAST ACROSS THE AREA THIS AFTERNOON AND EVENING.
A REINFORCING SHOT OF COLD AIR WILL FOLLOW LATE THURSDAY. ARCTIC
HIGH PRESSURE WILL BEGIN TO BUILD OVER THE REGION FROM THE WEST
TOWARD THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
CLOUDS CONTINUE TO ADVANCE EAST AHEAD OF THE COLD FRONT THIS
MORNING. CURRENT FORECAST LOOKS GOOD FOR TIMING OF THE CLOUDS. HAD
TO BUMP UP HOURLY TEMPERATURES SINCE TEMPERATURES WERE UNDER
FORECAST. OTHERWISE...NO OTHER MAJOR CHANGES TO THE FORECAST.

PREVIOUS DISCUSSIONS...

UPDATE...ADJUSTED/FIXED HOURLY TEMPS/DEW POINTS TO AGREE
BETTER WITH EXPECTED TRENDS NEXT 24 HOURS. NO OTHER SIGNIFICANT
CHANGES.

ORIGINAL...TODAY IS THE DAY OF TRANSITION. BY 12Z LOW PRESSURE
WILL BE OVER LAKE MICHIGAN ON A NORTHEAST HEADING AND WILL CROSS
THE CENTRAL LAKES DURING THE DAY. THIS AFTERNOON...THE COLD FRONT
ASSOCIATED WITH THE LOW WILL BEGIN TO SWEEP EAST ACROSS NORTHERN
OHIO REACHING NEAR A KCLE- KBJJ-KCMH LINE BY 00Z. AHEAD OF THE
FRONT TEMPERATURES WILL RISE WELL INTO THE 60S FOR HIGHS.
TEMPERATURES SHOULD BEGIN FALLING MID/LATE AFTERNOON WEST. SKIES
SHOULD BEGIN PARTLY TO MOSTLY SUNNY ALTHOUGH MODELS SHOW DEEP
MOISTURE CLOSE TO THE NORTHWEST AT 12Z. CLOUDS SHOULD FILL IN WEST
HALF THROUGH THE MORNING HOURS AND IN THE EAST THROUGH THE
AFTERNOON. AT THIS TIME...NOT A LOT OF PRECIP WITH THE FRONT
ALTHOUGH MODELS SHOW MOISTURE INCREASING WITH THE SYSTEM DURING
THE DAY. WILL CONTINUE WITH LIKELY POPS FAR WEST DURING THE
AFTERNOON WITH PRECIP OCCURRING BEHIND THE FRONT. WILL HAVE PRECIP
SPREADING EAST THROUGH THE EVENING AND THE EARLY OVERNIGHT HOURS.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
AS STATED ABOVE...WILL HAVE PRECIP SPREADING INTO/ACROSS THE EAST
HALF WITH BEST CHANCE THROUGH THE EVENING AND EARLY OVERNIGHT
HOURS. DRYING WILL MOVE IN FROM THE WEST OVERNIGHT. SEE THE
POSSIBILITY OF PRECIP ENDING IN SNOW OR A MIX. WEDNESDAY WILL
GO WITH SLIGHT CHANCE POPS IN THE MORNING AND THEN INCREASE TO LOW
CHANCE THROUGH THE AFTERNOON. ON BALANCE THOUGH...MODELS SHOW
WEDNESDAY TO BE QUITE DRY ALOFT AND WITH WEAK POST FRONT RIDGING
AND THE REALLY COLD AIR NOT HERE UNTIL MID/LATE
AFTERNOON...CHANCES FOR ANYTHING SIGNIFICANT ARE MUTED. WEDNESDAY
NIGHT COLDER AIR CONTINUES TO MOVE IN AND THE NAM SHOWS INCREASING
LOW LEVEL MOISTURE AND LIFT. BUFKIT SHOWS AN INVERSION AROUND
850MB BUT THINK THERE WILL BE ENOUGH AVAILABLE ENERGY TO INCREASE
POPS THROUGH CHANCE BEFORE MIDNIGHT AND THEN INTO THE LIKELY
CATEGORY AFTER MIDNIGHT. THURSDAY THE SOUNDING BECOMES MORE
FAVORABLE SO WILL CONTINUE WITH LIKELY POPS ACROSS THE
SNOWBELT...TRANSITIONING TO MORE INLAND AREAS THURSDAY NIGHT AND
FRIDAY AS WINDS VEER IN RESPONSE TO A PASSING TROF. TEMPERATURES
WILL BE WELL BELOW NORMAL ESPECIALLY THURSDAY AND BEYOND WITH THE
AREA CATAPULTED FOREWORD INTO LATE DECEMBER LIKE WEATHER.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
WELL BELOW NORMAL TEMPERATURES WILL CONTINUE THROUGH THE EXTENDED
FORECAST AS A BROAD TROUGH REMAINS ENTRENCHED ACROSS NORTH AMERICA.
LAKE EFFECT SNOW SHOWERS COULD LINGER ALONG THE NORTHEAST LAKE SHORE
TOWARDS ERIE ON SATURDAY AS THE FLOW BACKS AROUND TO THE SOUTHWEST.
HOWEVER ANY LINGERING SNOW SHOWERS WILL BE LIGHT BY THIS POINT AS
MOISTURE DEPTH REALLY DECREASES WITH HIGH PRESSURE BUILDING EAST
ACROSS THE REGION.

LONG RANGE MODELS ACTUALLY IN PRETTY GOOD AGREEMENT SHOWING AN
INCREASE IN MOISTURE FROM SATURDAY NIGHT INTO SUNDAY AS
SOUTHWESTERLY FLOW RAMPS UP IN ADVANCE OF SHORTWAVE ENERGY CARVING
OUT THE NEXT TROUGH OVER THE PLAINS. THE AIR MASS WILL STILL BE COLD
ENOUGH FOR A CHANCE OF SNOW FOR ALL AREAS ON SUNDAY AS THE LEAD
SHORTWAVE ENERGY LIFTS OVERHEAD IN CONJUNCTION WITH A STRONG UPPER
JET. THIS IS FOLLOWED BY ENERGY DIVING SOUTH FROM THE ARCTIC ON
SUNDAY NIGHT AND MONDAY...MAINTAINING VERY COLD TEMPERATURES FOR MID
NOVEMBER INTO EARLY NEXT WEEK. WENT WITH A BLEND OF THE RAW MODEL
TEMPERATURES THROUGH THE EXTENDED WHICH USUALLY PERFORM BETTER THEN
MOS GUIDANCE IN THESE ANOMALOUS PATTERNS. FORECAST HIGHS ON MONDAY
ARE IN THE LOW 30S AND THESE COULD END UP BEING TOO WARM IF THIS
PATTERN VERIFIES.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE COLD FRONT IS ON THE WAY AND HAVE TIMED THE CLOUDS AND PRECIP
ACROSS THE AREA. THE TIMING USED IS SIMILAR TO THE PREVIOUS
PACKAGE. IT WILL BE DARK WHEN THE RAIN ARRIVES...EXCEPT IN NW OH.
WILL GIVE ALL SITES A 3 TO 5 HOUR WINDOW OF PRECIP WITH CIGS
DIPPING TO MVFR BEHIND THE FRONTAL PASSAGE. MUCH DRIER AIR WILL
ARRIVE WITH THE DRY SLOT LATE TONIGHT SO WILL TRY TO CLEAR THINGS
OUT IN THE WEST. WILL HANG ON TO CLOUDS IN THE EAST. EXPECT THE S
WINDS TO PICK UP A LITTLE THIS AFTERNOON WITH THE HEAT OF THE DAY.
SOME GUSTS TO 30 KNOTS WILL BE POSSIBLE. WINDS WILL BECOME WEST
BEHIND THE FRONT AND GRADUALLY DIMINISH.

.OUTLOOK...NON-VFR WITH SNOW SHOWERS IN THE SNOWBELT OF NE OH/NW
PA WED NIGHT THROUGH FRIDAY. NON-VFR CEILINGS MOST AREAS THURSDAY
NIGHT INTO FRIDAY.

&&

.MARINE...
SOUTHERLY WINDS WILL INCREASE TO 15 TO 20 KNOTS ON LAKE ERIE THIS
MORNING AHEAD OF LOW PRESSURE TRACKING FROM THE PLAINS TO THE
CENTRAL GREAT LAKES. WINDS WILL DECREASE SLIGHTLY THIS AFTERNOON AS
THE TROUGH APPROACHES...THEN INCREASE TO WEST AT 20-25 KNOTS TONIGHT
AS THIS SYSTEM PULLS A STRONG COLD FRONT ACROSS THE LAKE. A SMALL
CRAFT ADVISORY WILL BE NEEDED BY TONIGHT FOR ALL NEARSHORE WATERS.
THE SMALL CRAFT ADVISORY WILL ONLY BE NEEDED INTO WEDNESDAY MORNING
ON THE WESTERN BASIN BUT WILL NEED TO CONTINUE ON THE EAST HALF OF
THE LAKE THROUGH THROUGH AT LEAST WEDNESDAY NIGHT WITH 4 TO 6 FOOT
WAVES.

WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH
FRIDAY BEFORE DECREASING ON SATURDAY AS HIGH PRESSURE BUILDS
OVERHEAD AND WINDS BACK TO SOUTHWESTERLY. ANOTHER STRONG COLD FRONT
IS EXPECTED TO MOVE ACROSS THE LAKE EARLY NEXT WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...LOMBARDY
SHORT TERM...TK
LONG TERM...KEC
AVIATION...KUBINA
MARINE...KEC
Hazardous weather outlook, Nov 11, 5:46 AM EST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
546 AM EST TUE NOV 11 2014

LEZ061-142>149-162>169-OHZ003-006>010-017>020-027>033-036>038-047-
121100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-
KNOX-
546 AM EST TUE NOV 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-021>023-089-PAZ001>003-121100-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
546 AM EST TUE NOV 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LAKE EFFECT SNOW SHOWERS WILL BEGIN TO DEVELOP LATE WEDNESDAY
NIGHT AND CONTINUE THROUGH FRIDAY NIGHT. AS IT LOOKS RIGHT
NOW...DRY AIR SHOULD LIMIT SNOW ACCUMULATIONS AT FIRST BUT THE
SNOW COULD TURN HEAVIER LATE THURSDAY THROUGH FRIDAY AS MORE
MOISTURE WRAPS INTO THE AREA AND COLD AIR DEEPENS FURTHER. LATER
FORECASTS AND STATEMENTS WILL NEED TO BE MONITORED FOR THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.